Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 204363, 7 pages
http://dx.doi.org/10.1155/2013/204363
Research Article

Adjusted Empirical Likelihood for Varying Coefficient Partially Linear Models with Censored Data

Department of Mathematics, Hechi University, Yizhou, Guangxi 546300, China

Received 19 August 2012; Revised 19 November 2012; Accepted 24 November 2012

Academic Editor: Xuewen Lu

Copyright © 2013 Peixin Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Q. Wang and Z. Zheng, “Asymptotic properties for the semiparametric regression model with randomly censored data,” Science in China A, vol. 40, no. 9, pp. 945–957, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Q. H. Wang and G. Li, “Empirical likelihood semiparametric regression analysis under random censorship,” Journal of Multivariate Analysis, vol. 83, no. 2, pp. 469–486, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. P. Yang, L. G. Xue, and W. H. Cheng, “An empirical likelihood method in a partially linear single-index model with right censored data,” Acta Mathematica Sinica, vol. 28, no. 5, pp. 1041–1060, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. X. Lu and T. L. Cheng, “Randomly censored partially linear single-index models,” Journal of Multivariate Analysis, vol. 98, no. 10, pp. 1895–1922, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Q. Wang and L. Xue, “Statistical inference in partially-varying-coefficient single-index model,” Journal of Multivariate Analysis, vol. 102, no. 1, pp. 1–19, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. Huang, “Empirical likelihood-based inference in varying-coefficient single-index models,” Journal of the Korean Statistical Society, vol. 40, no. 2, pp. 205–215, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. Fan and T. Huang, “Profile likelihood inferences on semiparametric varying-coefficient partially linear models,” Bernoulli, vol. 11, no. 6, pp. 1031–1057, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. Zhang, S. Y. Lee, and X. Song, “Local polynomial fitting in semivarying coefficient model,” Journal of Multivariate Analysis, vol. 82, no. 1, pp. 166–188, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. B. Owen, “Empirical likelihood ratio confidence regions,” Annals of Statistics, vol. 18, no. 1, pp. 90–120, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Xue, “Empirical likelihood local polynomial regression analysis of clustered data,” Scandinavian Journal of Statistics, vol. 37, no. 4, pp. 644–663, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. P. Yang, L. G. Xue, and W. H. Cheng, “Empirical likelihood for a partially linear model with covariate data missing at random,” Journal of Statistical Planning and Inference, vol. 139, no. 12, pp. 4143–4153, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X. Luo, Y. Li, Y. Ma, and Y. Zhou, “Varying-coefficient partially linear models with censored data,” Acta Mathematica Scientia, vol. 26, pp. 79–92, 2010. View at Google Scholar
  13. T. R. Fleming and D. P. Harrington, Counting Processes and Survival Analysis, John Wiley and Sons, New York, NY, USA, 2005. View at MathSciNet
  14. R. Jiang and W. M. Qian, “Generalized likelihood ratio tests for varying-coefficient models with censored data,” Open Journal of Statistics, vol. 1, no. 1, pp. 19–23, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Y. P. Mack and B. W. Silverman, “Weak and strong uniform consistency of kernel regression estimates,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 61, no. 3, pp. 405–415, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet